International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 8, Pages 517-524
Two-weight norm inequalities for the rough fractional integrals
1Department of Mathematics, Beijing Normal University, Beijing 100875, China
2Department of Mathematics, National Central University, Chung-Li 320, Taiwan
Received 1 October 1999
Copyright © 2001 Yong Ding and Chin-Cheng Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The authors give the weighted -boundedness of the
rough fractional integral operator and the
fractional maximal operator with two
different weight functions.